I keep having bad dream/nightmares about my family dying. I will wake up and have actually been crying in my sleep. Also when i wake up i believe that i am still in my dream and freak out on my family members (or whoever is still awake at my house). why is this?? please help me. these have been going on for about 2 years.
I had them too, before my thyroidectomey. Before I was diagnosed with hashis and wasn't taking meds yet, so I would have been hypo at the time and mine would be daydreams as well. Driving down the road, I'd have this awful little daydream going on while I was still watching for other traffic or deer or whatever. I'd be driving and realizing that my face was wet with tears and then I'd shake it off and go on. Some of those were very intense and sometimes downright awful. I have not had them since TT and being on meds.
It kind of makes you think you have become some monstrous sort of weirdo somewhere along the way.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.